MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT

GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT
Model Number IS3-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: the device was not available; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling and associated risk documents was completed.Iris damage is identified in the labeling as a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred but does not appear to have been a problem with the device or the way it was used.Iris damage is an established risk associated with use of the device, which is clearly specified in the product's labeling.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# (b)(4).Please reference report 2032546-2026-00037 for the report of iris damage associated with device two (2) of two (2).
 
Event or Problem Description
It was reported that following the successful implantation of an intracameral implant in the patient's left eye (os) without issue, during a subsequent attempt to implant the first stent from a trabecular microbypass stent system, the stent was "free floating" in the eye.Per report, the surgeon removed the stent using forceps and used a back-up device to complete the procedure with "difficulty" implanting two (2) stents due to "poor" visualization.Additionally, per report, during irrigation and aspiration (i/a), a small quadrant of the iris detached which the surgeon had to "close up".The report noted that the surgeon is unsure if the iris detached during the removal of the free-floating stent or during the subsequent implantation of the stents from the back-up device.The report also noted that intraoperative visibility was compromised due to blood in the operative eye.This report references the report of iris damage associated with device one (1) of two (2).

Brand Name
ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM
Common Device Name
AQUEOUS SHUNT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key25096453
Report Number2032546-2026-00036
Device Sequence Number5005258
Product Code KYF
UDI-Device Identifier00853704002449
UDI-Public01008537040024491033332217290131
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIS3-US
Device Lot Number333322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown